# SDR GTIA2023061237255

- Difficulty date: June 10, 2023
- Submitted: June 13, 2023
- Operation: Air carrier
- Aircraft: N931NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9548
- Aircraft time: 10,212 hours, 4,227 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING DESCENT FAS REPORTED DIRTY SOCK SMELL IN THE CABIN. NO APPARENT IN FLIGHT DECK-OPERATED PACK 1 AND 2 IAW AMM 21-21-00. NO ODOR DETECTED.
